# SDR SWAA2024013045692

- Difficulty date: January 28, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N8747Q
- Make and model: Boeing 737-8
- Aircraft serial: 61870
- Aircraft time: 8,926 hours, 4,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE FLOOR LIGHTING FORWARD SECTION DOES NOT ILLUMINATE<[01] R&R RIGHT SIDE FLOOR PHOTOLUMINESCENT STRIP BY SEAT 1 F;E;D; PER AMM TASK 33-51-15-960-801. OPS CHK GOOD.
